MedElevator Войти в исследования
← Поиск публикаций
Dermatologic therapy · 2019

Lichenoid drug reaction due to anti-tubercular therapy presenting as erythroderma.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Katare Anusha, Arora Pooja, Sardana Kabir, Malhotra Purnima

Аннотация

First-line anti-tubercular therapy (ATT) is very effective in management of tuberculosis and is usually well tolerated. Varied spectrum of cutaneous adverse drug reactions is associated with ATT, of which lichenoid drug eruption (LDR) constitutes approximately 10% of the cases. However, LDR presenting as erythroderma is very rare. Here, we report a case of exfoliative dermatitis secondary to LDR which developed after 5 months of ATT.

Предметные рубрики MeSH